MathSciNet Relay Station
MathSciNet bibliographic data
MR425741 (54 #13694) 49F20 (58E15)
Allard, W. K.; Almgren, F. J., Jr. The structure of stationary one dimensional varifolds with positive density. Invent. Math. 34 (1976), no. 2, 83–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement